Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Minimal Cubic Cones via Clifford Algebras
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2010 (English)In: Complex Analysis and Operator Theory, ISSN 1661-8254, Vol. 4, no 3, 685-700 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we construct two infinite families of algebraic minimal cones in R-n. The first family consists of minimal cubics given explicitly in terms of the Clifford systems. We show that the classes of congruent minimal cubics are in one to one correspondence with those of geometrically equivalent Clifford systems. As a byproduct, we prove that for any n >= 4, n not equal 16k + 1, there is at least one minimal cone in R-n given by an irreducible homogeneous cubic polynomial. The second family consists of minimal cones in R-m2, m >= 2, defined by an irreducible homogeneous polynomial of degree m. These examples provide particular answers to the questions on algebraic minimal cones in R-n posed by Wu-Yi Hsiang in the 1960s.

Place, publisher, year, edition, pages
2010. Vol. 4, no 3, 685-700 p.
Keyword [en]
Minimal submanifolds, Clifford algebras, Clifford systems, Algebraic minimal cones
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-26698DOI: 10.1007/s11785-010-0078-1ISI: 000281904100009Scopus ID: 2-s2.0-77956874627OAI: oai:DiVA.org:kth-26698DiVA: diva2:372969
Note
QC 20101129Available from: 2010-11-29 Created: 2010-11-26 Last updated: 2012-03-21Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Tkachev, Vladimir
By organisation
Mathematics (Dept.)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf